# SDR VNAA2016020100001

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,254 hours, 27,991 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STEERING INOPERATIVE MESSAGE IN FLIGHT.  APPROACH CONTROL DECLARED AN EMERGENCY ON BEHALF OF CREW.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM AND PERFORMED CHECKS IAW AMM. NO FAULTS NOTED.  ACFT RELEASED FOR SERVICE.
